DOI QR코드

DOI QR Code

COINCIDENCE THEOREMS FOR NONCOMPACT ℜℭ-MAPS IN ABSTRACT CONVEX SPACES WITH APPLICATIONS

  • Received : 2009.06.01
  • Published : 2012.11.30

Abstract

In this paper, a coincidence theorem for a compact ${\Re}\mathfrak{C}$-map is proved in an abstract convex space. Several more general coincidence theorems for noncompact ${\Re}\mathfrak{C}$-maps are derived in abstract convex spaces. Some examples are given to illustrate our coincidence theorems. As applications, an alternative theorem concerning the existence of maximal elements, an alternative theorem concerning equilibrium problems and a minimax inequality for three functions are proved in abstract convex spaces.

References

  1. M. Balaj, Coincidence and maximal element theorems and their applications to generalized equilibrium problems and minimax inequalities, Nonlinear Anal. 68 (2008), no. 12, 3962-3971. https://doi.org/10.1016/j.na.2007.04.033
  2. M. Balaj, Applications of two matching theorems in generalized convex spaces, Nonlinear Anal. Forum 7 (2002), no. 1, 123-130.
  3. M. Balaj and L. J. Lin, Fixed points, coincidence points and maximal elements with applications to generalized equilibrium problems and minimax theory, Nonlinear Anal. 70 (2009), no. 1, 393-403. https://doi.org/10.1016/j.na.2007.12.005
  4. F. E. Browder, The fixed point theory of multi-valued mappings in topological vector spaces, Math. Ann. 177 (1968), 283-301. https://doi.org/10.1007/BF01350721
  5. T. H. Chang and C. L. Yen, KKM property and fixed point theorems, J. Math. Anal. Appl. 203 (1996), no. 1, 224-235. https://doi.org/10.1006/jmaa.1996.0376
  6. X. P. Ding, Coincidence theorems and equilibria of generalized games, Indian J. Pure Appl. Math. 27 (1996), no. 11, 1057-1071.
  7. K. Fan, Sur un theoreme minimax, C. R. Acad. Sci. Paris 259 (1964), 3925-3928.
  8. C. D. Horvath, Contractibility and generalized convexity, J. Math. Anal. Appl. 156 (1991), no. 2, 341-357. https://doi.org/10.1016/0022-247X(91)90402-L
  9. C. D. Horvath, Extension and selection theorems in topological spaces with a generalized convexity structure, Ann. Fac. Sci. Toulouse Math. (6) 2 (1993), no. 2, 253-269. https://doi.org/10.5802/afst.766
  10. H. Kim and S. Park, Remarks on the KKM property for open-valued multimaps on generalized convex spaces, J. Korean Math. Soc. 42 (2005), no. 1, 101-110. https://doi.org/10.4134/JKMS.2005.42.1.101
  11. B. Knaster, C. Kuratowski, and S. Mazurkiewicz, Ein Beweis des Fixpunktsatzes fur n-dimensionale Simplexe, Fund. Math. 14 (1929), 132-137. https://doi.org/10.4064/fm-14-1-132-137
  12. M. Lassonde, On the use of KKM multifunctions in fixed point theory and related topics, J. Math. Anal. Appl. 97 (1983), 151-201. https://doi.org/10.1016/0022-247X(83)90244-5
  13. L. J. Lin, Applications of a fixed point theorem in G-convex spaces, Nonlinear Anal. 46 (2001),no. 5, Ser. A: Theory Methods, 601-608. https://doi.org/10.1016/S0362-546X(99)00456-3
  14. L. J. Lin, Q. H. Ansari, and J. Y. Wu, Geometric properties and coincidence theorems with applications to generalized vector equilibrium problems, J. Optim. Theory Appl. 117 (2003), no. 1, 121-137. https://doi.org/10.1023/A:1023656507786
  15. F. C. Liu, A note on the von Neumann-Sion minimax principle, Bull. Inst. Math. Acad. Sinica 6 (1978), no. 2, 517-524.
  16. S. Park, On generalizations of the KKM principle on abstract convex spaces, Nonlinear Anal. Forum 11 (2006), no. 1, 67-77.
  17. S. Park, Comments on recent studies on abstract convex spaces, Nonlinear Anal. Forum 13 (2008), no. 1, 1-17.
  18. S. Park, Elements of the KKM theory on abstract convex spaces, J. Korean Math. Soc. 45 (2008), no. 1, 1-27. https://doi.org/10.4134/JKMS.2008.45.1.001
  19. S. Park, Equilibrium existence theorems in KKM spaces, Nonlinear Anal. 69 (2008), no. 12, 4352-4364. https://doi.org/10.1016/j.na.2007.10.058
  20. S. Park, Remarks on fixed points, maximal elements, and equilibria of economies in abstract convex spaces, Taiwanese J. Math. 12 (2008), no. 6, 1365-1383. https://doi.org/10.11650/twjm/1500405031
  21. S. Park, Ninety years of the Brouwer fixed point theorem, Vietnam J. Math. 27 (1999), no. 3, 193-232.
  22. S. Park, Elements of the KKM theory for generalized convex spaces, Korean J. Comput. Appl. Math. 7 (2000), no. 1, 1-28.
  23. S. Park, Fixed point theorems in locally G-convex spaces, Nonlinear Anal. 48 (2002), no. 6, Ser. A: Theory Methods, 869-879. https://doi.org/10.1016/S0362-546X(00)00220-0
  24. S. Park and H. Kim, Admissible classes of multifunctions on generalized convex spaces, Proc. Coll. Natur. Sci., Seoul Nat. Univ. 18 (1993), 1-21.
  25. G. Q. Tian, Generalizations of the FKKM theorem and the Ky Fan minimax inequal- ity, with applications to maximal elements, price equilibrium, and complementarity, J. Math. Anal. Appl. 170 (1992), no. 2, 457-471. https://doi.org/10.1016/0022-247X(92)90030-H
  26. Z. T. Yu and L. J. Lin, Continuous selection and fixed point theorems, Nonlinear Anal. 52 (2003), no. 2, 445-455. https://doi.org/10.1016/S0362-546X(02)00107-4

Cited by

  1. Existence results for generalized vector equilibrium problems with applications vol.35, pp.7, 2014, https://doi.org/10.1007/s10483-014-1867-9
  2. Applications of the KKM Property to Coincidence Theorems, Equilibrium Problems, Minimax Inequalities and Variational Relation Problems vol.38, pp.4, 2017, https://doi.org/10.1080/01630563.2017.1287085
  3. Existence of solutions for generalized vector quasi-equilibrium problems in abstract convex spaces with applications vol.2015, pp.1, 2015, https://doi.org/10.1186/s13663-015-0277-6